| Model Number |
TMICL |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm tmicl13.2 implantable collamer lens of -8.5/1.5/75 (sphere/cylinder/axis) was implanted as a replacement into the patient's left eye (os) on (b)(6) 2023, due to low vault with rotation.The problem was not resolved.Cause of the event was a patient related factor, and the device failed to perform as intended.Reportedly, "low vault with rotation." the status of the eye is reported as, "suprising low vault with 13.2 lens," and "monitoring for now, good vision.".
Additional Manufacturer Narrative
Patient information: unk.Work order search found no similar complaints.Claim# (b)(4).
Additional Manufacturer Narrative
B5: lens was explanted on an unknown date.Claim#: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in gauze dry with residue on product.Visual inspection found haptic bent and residue throughout the lens.Dimensional inspection found the lens to be within specification.Claim# (b)(4).